# SDR WX0A2022020773957

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N231NV
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- Aircraft time: 56,668 hours, 30,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 855597
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CABIN EMERGENCY LIGHTING TEST  EPSU BATTERY REQUIRES REPLACEMENT / R/R AFT EPSU BATTERY BITE CHECK GOOD IAW AMM 33-51-38"
